# SDR QXEA0003018

- Difficulty date: October 17, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD SIDE OF REAR PRESSURE BULKHEAD HAS A HOLE DRILLED RIGHT NEXT TO RIVET HOLE 1.5 INCH BELOW HORIZONTAL BEAM VII AT BL 1050R.  HOLE PASSES THROUGH PRESSURE BULKHEAD, DOES NOT GO INTO BACKUP ANGLE.  REPAIRED IAW HORIZON AIR EA 4-53-1381.
